# SDR AALA20160504003

- Difficulty date: April 28, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 51,396 hours, 8,200 cycles
- Engine: Ge CF680C2B6
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: AEX00104
- Condition: Melted
- Location: Nr 1 Engine
- Part time: 2,094 hours, 374 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DIS-ASSEMBLY & INSPECTION, THE STARTER ASSEMBLY REMOVED FROM NR 1 ENG ON 03 20 2016, WAS FOUND TO HAVE INTERNAL PARTS MELTED BEYOND REPAIR.  OVERHAULED STARTER.
